# SDR CALA2022051301225

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 79,696 hours, 16,962 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: NA
- Part serial: NA
- Condition: Asymetric
- Location: Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TE FLAP ASYM EICAS B THE TE FLAP IS NOT IN SYMMETRY. TE FLAP ASYM ON APP FSEU BITE TEST C/OUT AND  SHOWS MSG 27-51084 TRX POS 4/5 FIM 27-51-TREE 811 ACTIONED . FAULT CLEARED FLAPS / SLATS EXTEND AND RETRACTION ACTIONED 3 TIMES IN NOMAL AND ALTERNATE MODES IAW AMM 27-51-00-862-056 AND 27-51-00-862-067 ALL SATIS
